T Nation

Help with Adex Dosing


#1

I just got my latest e2 results from Labcorp.

Also got my total t which was 576 (350-1100) almost exactly 48 hours after my T injection and 36 hours before the next one.

Estradiol 7.9 (7.6-42.6)

This is what i'm doing.

.30ml of 200ml/mg cyp every 3.5 days.
250ui of HCG eod.
.5ml of RC Anastrozole with the T, twice per week.

So I guess I need to eliminate or back off on the Anastrozole. I just don't know at what rate to taper down and if I should cut the dose or drop it all together.

My only side is that I am a bit low on energy. No joint pain or other noticeable problems.

Thank you for your input.


#2

In the stickies you will see what you need to do when you are an anastrozole over-responder.

Stop for 5/6 days.
Resume at 1/4 mg/week in divided doses.
You need to make up a liquid solution and dispense by the drop. Dissolve tablets in vodka. If using RC liqui, two drops EOD would be a good start and adjust after labs. You should feel better.

Please read the stickies.


#3

It's liquid, suspended in oil.

I'll re-read the stickies. Thank you for your help Sir.


#4

Is there any problem with taking my reduced AI dose along with my HCG every other day? I'm just thinking that would make it easy to keep up with for me.


#5

I do recommend that for smoother levels, more meaningful lab numbers and convenience. Many inject dose T+AI+hCG at the same time. T can be injected with insulin needles as well.


#6

Good Morning,

I got some bloods back and seem to be some type of AI super duper over-responder. What the hell?

After I made this thread I lowered my AI dose from 1mg per week to 1/4. It's only two drops of RC every other day.

Even with such a low dose take a look.

.30ml of 200ml/mg cyp every 3.5 days.
250ui of HCG eod.
1/4 RC Adex- Two drops eod

TT 584 ng/dl - no ranges shown
Estradiol <5.1 7.6-42.6

Also wondered what's up with these

Potassium, total serum 5.7 3.5-5.2 High
Creatine, serum 1.01 .76-1.27 Normal
Bun 29 6-20 High
bun/creatine ration 29 8-19 High

Should I stop the AI all together??


#7

How long on the reduced AI dose before these lab results?

No FT? TT could be higher. What was lab timing? Best would be 1/2 way between injections.

If you could increase T dose, E2 would increase.

We had one guy who was on 1/8th mg/week anastrozole. A hyper-responder. You could dilute your RC to allow for smaller dosing. Need some alcohol in that to keep the anastrozole in solution.

There is the possibility that the RC is over-dosed. Never heard of that, but its a technical

We have seen botched E2 labs from LAbCorp in the past. Another technical.

But, how do you feel?
- energy
- mood
- alertness
- social engagement
- dry emotions or normal
- more analytical than intuitive now
- fat loss/gain
- libido
- noise tolerance
- calm or easily irritated

Don't respond to all, just what seems to stand out or changed.

If you are doing well, I am suspect that the lab is bogus


#8

Thank you.

I lowered the AI dose on 7/12/2014.

Doc doesn't test FT and I forgot to request it. :frowning:

Close to 1/2 way. I do wed @ 6pm and Sunday @ 6am. They took blood Friday morning at 9am.

What do you think would be a reasonable increase in dose?

I considered that the lab was crap but I'm not convinced. My e2 is low every time I test.

Have had low energy, a real tuff time getting in the gym and an inclination to avoid social interactions. A bit on the moody side as well.

Should I be concerned about the potassium, bun/creatinine ratio. Does that mean I'm losing muscle?


#9

Should I be concerned about the potassium, bun/creatinine ratio. Does that mean I'm losing muscle?

Are you taking potassium in supplements? Any in chemical makeup of other ingredients?

See: https://en.wikipedia.org/wiki/BUN-to-creatinine_ratio
- I have not studied this

Your symptoms match elevated E2, but low E2 can have many similar effects. So I was looking for indications that you might be doing OK with decent E2 levels and bad lab results. So that is not the case.

Suggest that you stop for a few days and see how you feel as E2 recovers. If you get to or pass through a phase where you feel better, that indicates that E2 was low. If things stay the same or get worse, your E2 might have been high and that does not make sense given what you have been doing. You can then dilute 10:1 and take 2 drops for 1/5th of current dose and see where that goes.


#10

10-4. I'll report my findings. Thank you much Sir.

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3143915/

I'm sure you have seen this. Just bumped into it. Interesting stuff.


#11

Well I stopped the anastrozole on 10/20.

So far I had strong wood the last two mornings and a little bit of water retention. Nothing crazy, mostly sock imprints around my ankles.

No real change in mood, motivation or energy levels.

Have any of you had trouble waking up a few hours early and not getting back to sleep with either high or low e2?


#12

Sleep issues involve many factors other than E2 status. So this is something new?

You need to decide if you have moved through a sweet spot in terms of E2 levels. If the morning wood was something new, that suggests that your transitioned from low, into a good zone, then levels are increasing [bloat]. If libido/wood decreases that would be expected if E2 levels are getting too high.


#13

man this e2 is driving me crazy.

So like I reported on my last post. I stopped the anastrozole 10/20 because even after three months of the low over-responder dose I still had very low e2 on my labs.

Estradiol 7.9 (7.6-42.6) This was when I was taking 1mg per week (12 drops twice per week)

Estradiol <5.1 (7.6-42.6) This was after three months of 1/4mg per week (2 drops eod)

No change in Testosterone dose.

Every since I stopped anastrozole I have had terrible bacne and even some boner problems. A few days ago I thought I would take one drop eod to see if it helped with symptoms. Five hours after the first drop I got an erection that persisted all night long. Four days later my back is clearing up quickly. I don't think it could have even changed anything in five hours but how do I explain my first erection under any circumstances in two months?

Could it be that I have always had low e2 and my body is accustomed to it, so high for my body is what would be extremely low for another?


#14

If one drop had such a fast onset of effect, taking that dose EOD may still be too much (since some of that first drop is still in you a couple of days later). If I were you, I would now try taking half that initial dose EOD. You may have to dilute your solution by two (or mix a drop in a glass of water and drink only half of it).

It looks like you will just have to experiment starting at very low doses and going by symptoms.


#15

Thanks seekonk. that sounds like it would be worth trying.

It's suspended in oil, i'm not sure how to dilute that. Also seems like it would float so I don't know that drinking half would work. I would order some suspended differently but they messed up my order so I ended up with three bottles for free. Maybe one drop twice per week?


#16

Have any of you guys had high glucose levels while taking anastrozole?


#17

Hey Sweet-t,

It sounds like you are chasing your E2. That can be a bit of bummer, many of us go through this. But remember, "treat the patient, not the numbers."

That said, are you symptomatic of high or low E2? High - Moody, weak or no libido/wood. Low - Possibly low libido/wood, painful joints. If none of this applies to you, why mess with ADX? Trust me, respectfully, I have my own experience with this and it can be a bit of a bummer. Let your levels stabilize before you try to tweak your doses.

The Test will keep you awake, but will subside once your body adjusts.

With respect to the glucose, I am at a loss there.


#18

Tell us what you mean by high glucose levels? Fasting? New problem?

Anastrozole is typically in a solution with PEG and glycerine. Thick it is but not oil. You can cut with some vodka.


#19

KSman,

Yes Sir. High fasting Glucose Serum. After reviewing the dates I don't think it's related to the Anastrozole. I had some dates mixed up and thought it coincided with me stopping the AI.

All fasting

8/9/2012 97 65-99mg/dl Awful diet and over weight here
11/12/13 103 65-99mg/dl Got serious about losing weight, cleaned up diet after these tests
02/11/14 96 65-99mg/dl 30 pounds down
08/12/14 107 65-99mg/dl Very little fat.
08/20/14 A1C 5.4% <5.7

Non-Fasting Glucose Serum

10/10/2014 12:00noon 77 65-99mg/dl
02/18/15

Fasting
02/18/15 110 65-99mg/dl

It just seems to be bumping up and up slowly but steadily.

They took blood yesterday to do another A1C test. I got a blood glucose meter and have been watching it for a few days now. It seems that when I wake it hovers around 110, no change before or after breakfast. One hour after lunch it drops to 85-90mg/dl, consistently. every single time I check it after eating lunch at one and two hours it has dropped. I have yet to see a spike after eating. Seems like a predictable pattern for now.

I only eat one Banana per day with breakfast. That is all for sugar except 10-12 servings of vegetables per day and dairy. No soda, candy, additional fruit ever.

Liver not clearing glucose well overnight? I just don't know.

Thank you for your help.


#20

Starvation diets can increase rT3 which reduces fT3 getting into the cells, slows down mitochondria so lipids and sugars in the blood can increase. Other organ systems are also affected by these rT3, fT3 effects.

Your best, and easiest, measure of thyroid function is taking your body temperatures as per the thyroid basics sticky.